# SDR DXTA200803151

- Difficulty date: June 28, 2008
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 8,678 hours, 5,499 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Valve
- Condition: Out Of Adjust
- Location: Cargo Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

AMBER "CABIN ALT" MSG DISPLAYED W/CABIN ALTITUDE INDICATING 10,000FT AT FL450. PAX OXYGEN WAS USED; EMER DESCENT WAS INITIATED.  PERFORMED BAGG DOOR SEAL T/S CHECKLIST DUE TO BAGG DOOR SEAL MSG.  PURGED SERVICE AIR SYS AND FOUND CARGO DOOR SEAL VALVE OUT OF ADJUSTMENT. MADE PROPER ADJUSTMENT TO VALVE. OPS CHECKS GOOD AT THIS TIME. WORK IAW MM 21-30-00.
